# SDR AALA202209265068

- Difficulty date: September 25, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737
- Aircraft serial: 29569
- Aircraft time: 40,201 hours, 16,400 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLLIGHT DECK DOOR DIFFICULT TO CLOSE AND LATCH. LUBED DOOR LATCH PER AMM OPS 52-51-02.
